# SDR UALA2011110205942

- Difficulty date: November 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 45,260 hours, 17,959 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Damaged
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT F/A JUMPSEAT SHOULDER HARNESS MISSING ADJUSTMENT TAB.   REPLACED INOPERATIVE FWD SEAT BELT HARNESS.  CHECKED GOOD.
